MAUDE Adverse Event Report: BECTON DICKINSON, S.A. POSIFLUSH; SALINE VASCULAR ACCESS FLUSH

BECTON DICKINSON, S.A. POSIFLUSH; SALINE VASCULAR ACCESS FLUSH
Catalog Number 306546
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
We had some contamination of syringes we found customer response: on (b)(6) 2025.Can you please provide an exact date of event in this format mm-dd-yyyy? 11/13/2025.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patient harm, injury, ns flush that looked orange and with particles in it.The syringe is completely sealed in its packaging.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation to support the investigation, one sample without its flow-wrap packaging was provided for evaluation by the quality team.A visual inspection was conducted, during which the solution was noted to be discolored, and foreign matter was observed at the bottom of the syringe barrel near the upper portion of the tip cap.No additional defects or imperfections were identified.The sample was subsequently sent to an external laboratory for analysis.The closest material match for the foreign matter was talc; however, the correlation percentage was low, and the result was deemed inconclusive.A device history record review was completed for material number 306546, lot 5175928.The review did not identify any quality issues during the manufacture of this lot that could explain the reported condition.No related quality notifications were found, and all processes and final inspections were performed in accordance with specification requirements.To date, there have been no other similar reports associated with this lot.Based on the investigation and the analysis of the returned sample, the customer¿s reported condition is confirmed.

Brand Name
POSIFLUSH
Common Device Name
SALINE VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
s/n
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23733018
Report Number3002682307-2025-00136
Device Sequence Number9667734
Product Code NGT
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462(17)280630(10)5175928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306546
Device Lot Number5175928
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown